MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PLATINIUM; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Model Number PLATINIUM CRT-D 1711
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the entire system was explanted due to infection on (b)(6) 2017.An investigation is required.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER,WITH CRT-D
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos
4 avenue réaumur
clamart, 92140
FR  92140
MDR Report Key7027692
Report Number1000165971-2017-00839
Device Sequence Number1051202
Product Code NIK
UDI-Device Identifier08031527015538
UDI-Public(01)08031527015538(11)160707(17)180207
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2018
Device Model NumberPLATINIUM CRT-D 1711
Device Catalogue NumberPLATINIUM CRT-D 1711
Device Lot NumberS0198
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/16/2017
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;